# SDR MASA200500696

- Difficulty date: September 4, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 8,716 hours, 8,400 cycles
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23076368
- Condition: Unknown
- Location: Fuel Pump
- Part time: 12,531 hours, 11,485 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2969 CHO, SMOKE WAS COMING FROM THE NR 2 ENGINE EXHAUST DURING TAXI IN.  MX REMOVED AND REPLACED THE FPMAU.
